Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
A Computation Algorithm of Quasi-diagonal Form of Pencil Matrices
Koki SHIBASATOTetsuo SHIOTSUKIShigeyasu KAWAJI
Author information
JOURNALS FREE ACCESS

2000 Volume 13 Issue 6 Pages 258-267

Details
Abstract

Recently a pencil model has attracted attention again in view of behavioral approach. It is well known that a pencil can be transformed into a canonical form, but the traditional numerical computation method is implemented in terms of pivoting operation. In this paper, we make it clear what kind of mode the invariant subspace corresponds to, and propose a new algorithm to transform the pencil into the quasi-diagonal form. Since the method is based on geometric approach, it has an advantage of numerical stability.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Next article
feedback
Top